# SDR 00FDEA00481

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 6,812 hours, 3,484 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: BDM3003
- Part serial: 562
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION (NR 2 SYS) GEAR IND NOT RETRACTED ECAM ANNOUNCED LAND GEAR RETRACTION SYS INOP.  GEAR AND DOOR LIGHT WERE ON.  REMOVED AND REPLACED PROXIMITY UNIT PER AMM 32-31-71-4 PRECAUTIONARY.  OLD PROX BOX SHOW NO FAULTS.
